(Closed) Off BC and have uncomfortable side effects, normal?

posted 8 years ago in Babies
Post # 3
Member
2083 posts
Buzzing bee
  • Wedding: May 2010

I’m not sure, I would tell your doctor for sure though. It could be something like cysts or something that you didn’t notice before due to the birth control masking the pain… just an idea.

Post # 5
Member
2781 posts
Sugar bee
  • Wedding: July 2010

Side effects going both on and off any type of BC is normal and differs from person to person. But if it’s a constant pain I’d check it out with your doctor, just to be on the safe side.

Post # 6
Member
558 posts
Busy bee
  • Wedding: August 2009

Ugh… my worst nightmare! I’m going off BC in two weeks… and I am DREADING the side effects. Like you, I have been on it for a long time…. just about 13 years now, lol.

Keep us updated on what the doc says! 🙂 I’m sure there quite a few ladies on these boards that are ready to go off BC as well!

Post # 8
Member
163 posts
Blushing bee
  • Wedding: July 2010

I have had friends get ovarian cysts when they go off of the pill, just due to the hormonal fluctuations. I would just mention it to the doctor when you go see her.

Post # 10
Member
93 posts
Worker bee
  • Wedding: April 2009

Hmmm. Not to freak you out, but I felt like that starting about 3 days before I found out that I was pregnant 🙂 Pressure that was more intense during sex, not really pain but just different somehow.

Post # 11
Member
3762 posts
Honey bee
  • Wedding: May 2010

Going off BC can cause more cysts. 

Post # 13
Member
2695 posts
Sugar bee
  • Wedding: February 2008

@Blondiebee: I didn’t personally have these symptoms after the same amonut of time on BC, but everyone is different.  Could you call your doc. to make sure you don’t need to see him/her sooner than a few weeks?

Post # 14
Member
93 posts
Worker bee
  • Wedding: April 2009

Yes, uncomfortable and not enjoyable. I also had a corpus luteal cyst that I didn’t notice until a couple of weeks later, but the pain from that was completely different. That was more of a sharp, concentrated pain on one side as opposed to just a weird pressure. I haven’t ever heard any other pregnant people describe this before so I don’t know if it’s just something that isn’t talked about or if I’m just different. If it really bothers you or just won’t go away you should call your doctor’s office. There’s usually a nurse that can tell you whether it sounds normal or you need to be seen or not. If you were off BC for only 2 weeks it would be early for you to be pregnant, but I’ve heard that your body can just ovulate unpredictably the first month off BC so just keep that in mind!

Post # 15
Member
2344 posts
Buzzing bee
  • Wedding: June 2010

That sounds like a cyst to me, coming from someone who has had one. Because cysts occur when you ovulate, it would make sense for a new one to come along after you stopped suppressing ovulation with BC. Or it could be an “old” cyst that was never a problem before that is now flaring up because of ovulation. I would see your doctor if I were you.

The topic ‘Off BC and have uncomfortable side effects, normal?’ is closed to new replies.

Find Amazing Vendors